# SDR ASAA2019070829969

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 36,047 hours, 10,620 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 41513G
- Condition: Vibration
- Location: Weather Radar
- Part time: 15,715 hours, 5,186 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WX FAIL ANNUNCIATED ON BOTH ND DISPLAYS COUPLED WITH HIGH FREQUENCY VIBRATION FELT IN FLIGHT DECK FLOOR. VIBRATION CEASED WITH WEATHER RADAR DESELECTED. GROUNDED - YES. REPLACED WX ANTENNA DRIVE UNIT PER AMM 34-43-11. OP TEST NORMAL PER AMM 34-43-00.
